Solution for generalized fuzzy fractional Kortewege-de Varies equation using a robust fuzzy double parametric approach

L. Verma, R. Meher, Z. Avazzadeh*, O. Nikan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The nonlinear Kortewege-de Varies (KdV) equation is a functional description for modelling ion-acoustic waves in plasma, long internal waves in a density-stratified ocean, shallow-water waves and acoustic waves on a crystal lattice. This paper focuses on developing and analysing a resilient double parametric analytical approach for the nonlinear fuzzy fractional KdV equation (FFKdVE) under gH-differentiability of Caputo fractional order, namely the q-Homotopy analysis method with the Shehu transform (q-HASTM). A triangular fuzzy number describes the Caputo fractional derivative of order α, 0<α≤1, for modelling problem. The fuzzy velocity profiles with crisp and fuzzy conditions at different spatial positions are investigated using a robust double parametric form-based q-HASTM with its convergence analysis. The obtained results are compared with existing works in the literature to confirm the efficacy and effectiveness of the method.

Original languageEnglish
Pages (from-to)602-622
Number of pages21
JournalJournal of Ocean Engineering and Science
Volume8
Issue number6
DOIs
Publication statusPublished - Dec 2023

Keywords

  • Caputo fractional derivative
  • Double parametric approach
  • Fuzzy set
  • Hukuhara differentiability
  • KdV equation
  • Shehu transform
  • q-HAShTM

Fingerprint

Dive into the research topics of 'Solution for generalized fuzzy fractional Kortewege-de Varies equation using a robust fuzzy double parametric approach'. Together they form a unique fingerprint.

Cite this